Palpitations from Prednisone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

teecee60
New Member


Date Joined Oct 2014
Total Posts : 1
   Posted 10/7/2014 2:07 PM (GMT -6)   
Has anyone experienced palpitations from taking Prednisone? I have had aFib in the past but since I start taking Prednisone, now I get palpitations daily. My cardiologist told me not to worry about it but the orthopedic doctor who prescribed the Prednisone told me I could stop taking them immediately since I was near the end of the dose.

JungRulz
Regular Member


Date Joined Jan 2014
Total Posts : 394
   Posted 10/10/2014 8:49 PM (GMT -6)   
What did you decide. Did you stop? I looked several places, although I did not see any direct link in the few places I looked, I did see that potassium levels can be affected, causing reduced levels. Many organge juice brands list potassium, potatoes, bananas, all decent sources of dietary potassium. Ask your pharmacist as well about the palpitations and prednisone, he or she may be able to help.
"You are what you do, not what you say you'll do"
Carl Jung
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, July 22, 2018 8:59 PM (GMT -6)
There are a total of 2,984,397 posts in 327,218 threads.
View Active Threads


Who's Online
This forum has 161993 registered members. Please welcome our newest member, rtregtdh.
431 Guest(s), 11 Registered Member(s) are currently online.  Details
logoslidat, GoBucks, Bucko, sebreg, Stan1961, Pratoman, kevinwburke, dpb1964, moleUC, Jack & Diane, carnut